Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 9(Nov, 2021) No 6

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Relative Coprime Probability and Graph for Some Nonabelian Groups of Small Order and Their Associated Graph Properties

Nurfarah Zulkifli, Nor Muhainiah Mohd Ali

[Abstract] [Full Text] [Full Article - PDF] pp. 859 - 866

DOI: 10.13189/ms.2021.090601

An Analytical Study for Caputo Fractional Derivative on Unsteady Casson Fluid with Thermal Radiation Effect

Ridhwan Reyaz, Ahmad Qushairi Mohamad, Yeaou Jiann Lim, Muhammad Saqib, Zaiton Mat Isa, Sharidan Shafie

[Abstract] [Full Text] [Full Article - PDF] pp. 867 - 881

DOI: 10.13189/ms.2021.090602

A Modified Perry's Conjugate Gradient Method Based on Powell's Equation for Solving Large-Scale Unconstrained Optimization

Mardeen Sh. Taher, Salah G. Shareef

[Abstract] [Full Text] [Full Article - PDF] pp. 882 - 888

DOI: 10.13189/ms.2021.090603

The Combinatorial Expressions and Probability of Random Generation of Binary Palindromic Digit Combinations

Vladislav V. Lyubimov

[Abstract] [Full Text] [Full Article - PDF] pp. 889 - 898

DOI: 10.13189/ms.2021.090604

Trigonometric Ratios Using Algebraic Methods

Sameen Ahmed Khan

[Abstract] [Full Text] [Full Article - PDF] pp. 899 - 907

DOI: 10.13189/ms.2021.090605

Some New Results on Equivalent Cauchy Sequences and Their Applications to Meir-Keeler Contraction in Partial Rectangular Metric Space

Sidite Duraj, Eriola Sila, Elida Hoxha

[Abstract] [Full Text] [Full Article - PDF] pp. 908 - 916

DOI: 10.13189/ms.2021.090606

Seidel Laplacian and Seidel Signless Laplacian Spectrum of the Zero-divisor Graph on the Ring of Integers Modulo

Magi P M, Sr.Magie Jose, Anjaly Kishore

[Abstract] [Full Text] [Full Article - PDF] pp. 917 - 926

DOI: 10.13189/ms.2021.090607

Derivation of New Degrees for Best COCUNP Weighted Approximation: II

Malik Saad Al-Muhja, Habibulla Akhadkulov, Nazihah Ahmad

[Abstract] [Full Text] [Full Article - PDF] pp. 927 - 930

DOI: 10.13189/ms.2021.090608

Some Results on Integer Solutions of Quadratic Polynomials in Two Variables

B. M. Cerna Maguiña, Janet Mamani Ramos

[Abstract] [Full Text] [Full Article - PDF] pp. 931 - 938

DOI: 10.13189/ms.2021.090609

An Improved Simple Averaging Approach for Estimating Parameters in Simple Linear Regression Model

Jetsada Singthongchai, Noppakun Thongmual, Nirun Nitisuk

[Abstract] [Full Text] [Full Article - PDF] pp. 939 - 946

DOI: 10.13189/ms.2021.090610

Modeling of Path Nonparametric Truncated Spline Linear, Quadratic, and Cubic in Model on Time Paying Bank Credit

Erlinda Citra Lucki Efendi, Adji Achmad Rinaldo Fernandes, Maria Bernadetha Theresia Mitakda

[Abstract] [Full Text] [Full Article - PDF] pp. 947 - 957

DOI: 10.13189/ms.2021.090611

Comparison of Distance and Linkage in Integrated Cluster Analysis with Multiple Discriminant Analysis on Home Ownership Credit Bank in Indonesia

Ni Made Ayu Astari Badung, Adji Achmad Rinaldo Fernandes, Waego Hadi Nugroho

[Abstract] [Full Text] [Full Article - PDF] pp. 958 - 975

DOI: 10.13189/ms.2021.090612

Combined Adomian Decomposition Method with Integral Transform

Betty Subartini, Ira Sumiati, Sukono, Riaman, Ibrahim Mohammed Sulaiman

[Abstract] [Full Text] [Full Article - PDF] pp. 976 - 983

DOI: 10.13189/ms.2021.090613

Some Results on Number Theory and Differential Equations

B. M. Cerna Maguiña, Dik D. Lujerio Garcia, Héctor F. Maguiña

[Abstract] [Full Text] [Full Article - PDF] pp. 984 - 993

DOI: 10.13189/ms.2021.090614

Power Comparisons of Normality Tests Based on L-moments and Classical Tests

Ivana Mala, Vaclav Sladek, Diana Bilkova

[Abstract] [Full Text] [Full Article - PDF] pp. 994 - 1003

DOI: 10.13189/ms.2021.090615

An Asymptotic Test for A Single Outlier in Linear Regression Models

Ugah Tobias Ejiofor, Mba Emmanuel Ikechukwu, Eze Micheal Chinonso, Arum Kingsley Chinedu, Mba Ifeoma Christy, Urama Chinasa, Comfort Njideka Ekene-Okafor

[Abstract] [Full Text] [Full Article - PDF] pp. 1004 - 1010

DOI: 10.13189/ms.2021.090616

Properties of Sakaguchi Kind Functions Associated with Bessel Function

H.Priya, B. Srutha Keerthi

[Abstract] [Full Text] [Full Article - PDF] pp. 1011 - 1018

DOI: 10.13189/ms.2021.090617

Singular Non-circular Complex Elliptically Symmetric Distributions: New Results and Applications

Habti Abeida

[Abstract] [Full Text] [Full Article - PDF] pp. 1019 - 1033

DOI: 10.13189/ms.2021.090618